# SDR DALA13010939229

- Difficulty date: October 24, 2012
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 32,793 hours, 23,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 636-655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW BELT LT SIDE LIGHTNING STRIKES BS 636-655.  ACCOMPLISHED ERA 501771-14 REV O, SECT III. NO CRACKS FOUND.
